MathSciNet Relay Station
MathSciNet bibliographic data
MR728712 (85j:11111) 11N25
Hensley, Douglas The number of factorizations of numbers less than $x$ into divisors greater than $y$. Trans. Amer. Math. Soc. 282 (1984), no. 1, 259–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement